PMCCPMCCPMCC

Search tips
Search criteria 

Advanced

 
Logo of jrsocmedLink to Publisher's site
 
J R Soc Med. 1985 January; 78(1): 74–75.
PMCID: PMC1289549

Adult respiratory distress syndrome associated with flurazepam overdose.

Full text

Full text is available as a scanned copy of the original print version. Get a printable copy (PDF file) of the complete article (571K), or click on a page image below to browse page by page. Links to PubMed are also available for Selected References.
 
 

Images in this article

Click on the image to see a larger version.

Selected References

These references are in PubMed. This may not be the complete list of references from this article.
  • Benowitz NL, Rosenberg J, Becker CE. Cardiopulmonary catastrophes in drug-overdosed patients. Med Clin North Am. 1979 Jan;63(1):267–296. [PubMed]
  • Richman S, Harris RD. Acute pulmonary edema associated with Librium abuse. A case report. Radiology. 1972 Apr;103(1):57–58. [PubMed]

Articles from Journal of the Royal Society of Medicine are provided here courtesy of Royal Society of Medicine Press